# SDR SWIA202163840

- Difficulty date: November 13, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H INBD FLAP LOWER SKIN HAS A DENT AND FRACTURED AT LOWER INBD CORNER (MARKED)      (C CHECK RO 1/16/2022)   PERMANENTLY REPAIRED L/H INBD FLAP LOWER SKIN REF CRJ 700 SRM 57-52-01-201-005-A01 / COMPLIED WITH TASK CARD 51-900-1002-SKY
